Milivoj R Belic
Milivoj R Belic
Verified email at
Cited by
Cited by
Roadmap on optical rogue waves and extreme events
N Akhmediev, B Kibler, F Baronio, M Belić, WP Zhong, Y Zhang, W Chang, ...
Journal of Optics 18 (6), 063001, 2016
Optical solitons in nonlinear directional couplers by sine–cosine function method and Bernoulli’s equation approach
M Mirzazadeh, M Eslami, E Zerrad, MF Mahmood, A Biswas, M Belic
Nonlinear Dynamics 81 (4), 1933-1949, 2015
Analytical light bullet solutions to the generalized (3+ 1)-dimensional nonlinear Schrödinger equation
M Belić, N Petrović, WP Zhong, RH Xie, G Chen
Physical review letters 101 (12), 123904, 2008
Propagation dynamics of a light beam in a fractional Schrödinger equation
Y Zhang, X Liu, MR Belić, W Zhong, Y Zhang, M Xiao
Physical review letters 115 (18), 180403, 2015
Soliton pair generation in the interactions of Airy and nonlinear accelerating beams
Y Zhang, M Belić, Z Wu, H Zheng, K Lu, Y Li, Y Zhang
Optics letters 38 (22), 4585-4588, 2013
Exact spatial soliton solutions of the two-dimensional generalized nonlinear Schrödinger equation with distributed coefficients
WP Zhong, RH Xie, M Belić, N Petrović, G Chen, L Yi
Physical Review A 78 (2), 023821, 2008
Interactions of Airy beams, nonlinear accelerating beams, and induced solitons in Kerr and saturable nonlinear media
Y Zhang, MR Belić, H Zheng, H Chen, C Li, Y Li, Y Zhang
Optics express 22 (6), 7160-7171, 2014
Optical soliton perturbation with fractional-temporal evolution by first integral method with conformable fractional derivatives
M Ekici, M Mirzazadeh, M Eslami, Q Zhou, SP Moshokoa, A Biswas, ...
Optik 127 (22), 10659-10669, 2016
Periodic inversion and phase transition of finite energy Airy beams in a medium with parabolic potential
Y Zhang, MR Belić, L Zhang, W Zhong, D Zhu, R Wang, Y Zhang
Optics express 23 (8), 10467-10480, 2015
Optical solitons with complex Ginzburg–Landau equation
M Mirzazadeh, M Ekici, A Sonmezoglu, M Eslami, Q Zhou, AH Kara, ...
Nonlinear Dynamics 85 (3), 1979-2016, 2016
Solitons in optical metamaterials by functional variable method and first integral approach
A Biswas, M Mirzazadeh, M Eslami, D Milovic, M Belic
Frequenz 68 (11-12), 525-530, 2014
Singular solitons in optical metamaterials by ansatz method and simplest equation approach
A Biswas, M Mirzazadeh, M Savescu, D Milovic, KR Khan, MF Mahmood, ...
Journal of Modern Optics 61 (19), 1550-1555, 2014
Bright and dark solitons in optical metamaterials
A Biswas, KR Khan, MF Mahmood, M Belic
Optik 125 (13), 3299-3302, 2014
Resonant optical solitons with quadratic-cubic nonlinearity by semi-inverse variational principle
A Biswas, MZ Ullah, Q Zhou, SP Moshokoa, H Triki, M Belic
Optik 145, 18-21, 2017
Perturbation theory and optical soliton cooling with anti-cubic nonlinearity
A Biswas, Q Zhou, MZ Ullah, M Asma, SP Moshokoa, M Belic
Optik 142, 73-76, 2017
Conservation laws for cubic–quartic optical solitons in Kerr and power law media
A Biswas, AH Kara, MZ Ullah, Q Zhou, H Triki, M Belic
Optik 145, 650-654, 2017
Cubic–quartic optical solitons in Kerr and power law media
A Biswas, H Triki, Q Zhou, SP Moshokoa, MZ Ullah, M Belic
Optik 144, 357-362, 2017
Optical soliton perturbation with anti-cubic nonlinearity by semi-inverse variational principle
A Biswas, Q Zhou, MZ Ullah, H Triki, SP Moshokoa, M Belic
Optik 143, 131-134, 2017
Resonant 1-soliton solution in anti-cubic nonlinear medium with perturbations
A Biswas, Q Zhou, SP Moshokoa, H Triki, M Belic, RT Alqahtani
Optik 145, 14-17, 2017
Three-dimensional optical vortex and necklace solitons in highly nonlocal nonlinear media
WP Zhong, M Belić
Physical Review A 79 (2), 023804, 2009
The system can't perform the operation now. Try again later.
Articles 1–20